# SDR DALA2023021401128

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AT L1 DOOR JAMB (LWR SIDE) BTW STA Y=157 TO 186, BL -X=55 AT CPAX. SUMMARY OF NRC 00476: CORROSION LEVEL 2. ANGLE AT L1 DOOR JAMB (LWR SIDE) BTW STA Y=157 TO 186, BL -X=55 AT CPAX WAS REPLACED PER B717-200 SRM 53-10-51-0I-2 AND 51-41-02-0G. (LP #2623765)
